# SDR SWIA20240516

- Difficulty date: May 16, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 41,451 hours, 38,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LOWER FITTING CRACKED ON AFT RIGHT FACE FROM LOWER EDGE TO SECOND/UPPER FASTENER.   (C-CHECK RO 6/6/2024)   REMOVED AND REPLACED WINDSHIELD CENTER POST LOWER RIGHT FITTING WITH REFERENCE TO SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.
